# SDR REXA2013082001535

- Difficulty date: August 20, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 310 IS CORRODED BETWEEN STRINGERS 26L & 26R.  REMOVED CORROSION FROM FRAME IAW SRM 51-21-06 AND EO R53463 AND REO 690-53-21-519.
